# SDR DHLA201100003

- Difficulty date: January 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR FUSELAGE SKIN CORRODED, STA 1690.000 L34R (INTERGRANULAR) PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG. 7 SHEET 5, 23,24 TR 53-203 DATED 01-21-08. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS (LEVEL II) IAW SRM 53-2-0 PG 2P. CUT OUT CORRODED AREA & FABRICATED REPAIR DOUBLER & (2EA) INTERNAL FINGER DOUBLER & FILLER IAW SRM 53-2-1 FIG. 7 SHEET 5,23,24, TR 53-203, SRM 53-5-3 FIG. 1 ITEM "E". CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7 SHEET 5,23,24 TR 53-203, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
